Discrete forms of Friedrichs' inequalities in the finite element method
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 3, p. 265-286
@article{M2AN_1981__15_3_265_0,
     author = {\v Zen\'\i \v sek, Alexander},
     title = {Discrete forms of Friedrichs' inequalities in the finite element method},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {15},
     number = {3},
     year = {1981},
     pages = {265-286},
     zbl = {0475.65072},
     mrnumber = {631681},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1981__15_3_265_0}
}
Ženíšek, Alexander. Discrete forms of Friedrichs' inequalities in the finite element method. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 3, pp. 265-286. http://www.numdam.org/item/M2AN_1981__15_3_265_0/

[1] J. H. Bramble, M. Zlämal, Triangular elements in the finite element method, Math. Comp. 24(1970), 809-820. | MR 282540 | Zbl 0226.65073

[2] P. G. Ciarlet, P. A. Raviart, The combined effect of curved boundaries and numerical integration in isoparametric finite element methods. In : The Mathematical Foundations of the Finite Element Method with Applications to Partial Diffe-rential Equations (A. K. Aziz, Editor), Academic Press, New York, 1972, pp. 409-474. | MR 421108 | Zbl 0262.65070

[3] P. G. Ciarlet, The Finite Element Method for Elliptic Problems. North-Holland, Amsterdam, 1978. | MR 520174 | Zbl 0383.65058

[4] J. Hrebicek, A numerical analysis of a general biharmonic problem by the finite element method. (To appear.) | Zbl 0541.65072

[5] L Mansfield, Approximation of the boundary in the finite element solution of fourth order problems SIAM J Numer Anal 15 (1978), 568-579 | MR 471373 | Zbl 0391.65047

[6] J Necas, Les méthodes directes en théorie des équations elliptiques Academia, Prague, 1967 | MR 227584

[7] M Zlamal, Curved elements in the finite element method I SIAM J Numer Anal 10 (1973), 229-240 | MR 395263 | Zbl 0285.65067

[8] M Zlamal, Curved elements in the finite element method II SIAM J Numer Anal 11 (1974), 347-362 | MR 343660 | Zbl 0277.65064

[9] A Zenisek, Curved triangular finite C m -elements Apl Mat 23 (1978), 346-377 | MR 502072 | Zbl 0404.35041

[10] A Zenisek, Nonhomogeneous boundary conditions and curved triangular finite elements Apl Mat 26(1981), 121-141 | MR 612669 | Zbl 0475.65073